ITP OpenIR  > 理论物理所SCI论文
Quadratic algebra for superintegrable monopole system in a Taub-NUT space
Hoque, MF; Marquette, I; Zhang, YZ; Hoque, MF (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.
2016
发表期刊JOURNAL OF MATHEMATICAL PHYSICS
卷号57期号:9页码:92104
文章类型Article
摘要We introduce a Hartmann system in the generalized Taub-NUT space with Abelian monopole interaction. This quantum system includes well known Kaluza-Klein monopole and MIC-Zwanziger monopole as special cases. It is shown that the corresponding Schrodinger equation of the Hamiltonian is separable in both spherical and parabolic coordinates. We obtain the integrals of motion of this superintegrable model and construct the quadratic algebra and Casimir operator. This algebra can be realized in terms of a deformed oscillator algebra and has finite dimensional unitary representations (unirreps) which provide energy spectra of the system. This result coincides with the physical spectra obtained from the separation of variables. Published by AIP Publishing.
学科领域Physics
资助者International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492] ; International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492]
DOIhttp://dx.doi.org/10.1063/1.4962924
关键词[WOS]KALUZA-KLEIN MONOPOLE ; DYNAMICAL SYMMETRY ; MAGNETIC MONOPOLE ; HIDDEN SYMMETRY ; KEPLER-PROBLEM ; QUANTUM-THEORY ; FIELDS
收录类别SCI
语种英语
资助者International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492] ; International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; International Postgraduate Research Scholarship ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Postgraduate Award ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492] ; Australian Research Council [DE 130101067, DP 140101492]
WOS类目Physics, Mathematical
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/21543
专题理论物理所SCI论文
通讯作者Hoque, MF (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.
推荐引用方式
GB/T 7714
Hoque, MF,Marquette, I,Zhang, YZ,et al. Quadratic algebra for superintegrable monopole system in a Taub-NUT space[J]. JOURNAL OF MATHEMATICAL PHYSICS,2016,57(9):92104.
APA Hoque, MF,Marquette, I,Zhang, YZ,&Hoque, MF .(2016).Quadratic algebra for superintegrable monopole system in a Taub-NUT space.JOURNAL OF MATHEMATICAL PHYSICS,57(9),92104.
MLA Hoque, MF,et al."Quadratic algebra for superintegrable monopole system in a Taub-NUT space".JOURNAL OF MATHEMATICAL PHYSICS 57.9(2016):92104.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Quadratic algebra fo(432KB) 开放获取--请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Hoque, MF]的文章
[Marquette, I]的文章
[Zhang, YZ]的文章
百度学术
百度学术中相似的文章
[Hoque, MF]的文章
[Marquette, I]的文章
[Zhang, YZ]的文章
必应学术
必应学术中相似的文章
[Hoque, MF]的文章
[Marquette, I]的文章
[Zhang, YZ]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。